# SDR AALA20160430002

- Difficulty date: April 29, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323
- Aircraft serial: 31547
- Aircraft time: 12,472 hours, 1,452 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Part number: F13550510001
- Condition: Backed Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  EMER PROXIMITY LIGHT AT SEAT 2D IS INOPERATIVE.  TERMINATED PUSHED BACK PIN IN WIRE HARNESS IAW SWPM 20-42-01.  CONTINUITY CHECKED GOOD IAW AMM 33-51-05-960-802 & WDM 33-51-59.
